# SDR ABXA9900251

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 591218835
- Condition: Cracked
- Location: Vertical Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKED ATTACH ANGLE AT VERTICAL STABILIZER WRAP AROUND PANEL.  REPLACED ANGLE IAW DC9 SRM 51-30-5.
